Asymptotic stability theorems for viscous fluid motions in exterior domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), pp. 35-72.
@article{RSMUP_1984__71__35_0,
     author = {Maremonti, Paolo},
     title = {Asymptotic stability theorems for viscous fluid motions in exterior domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {35--72},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     mrnumber = {769428},
     zbl = {0548.76047},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__35_0/}
}
TY  - JOUR
AU  - Maremonti, Paolo
TI  - Asymptotic stability theorems for viscous fluid motions in exterior domains
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1984
SP  - 35
EP  - 72
VL  - 71
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1984__71__35_0/
LA  - en
ID  - RSMUP_1984__71__35_0
ER  - 
%0 Journal Article
%A Maremonti, Paolo
%T Asymptotic stability theorems for viscous fluid motions in exterior domains
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1984
%P 35-72
%V 71
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1984__71__35_0/
%G en
%F RSMUP_1984__71__35_0
Maremonti, Paolo. Asymptotic stability theorems for viscous fluid motions in exterior domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), pp. 35-72. http://www.numdam.org/item/RSMUP_1984__71__35_0/

[1] J. Serrin, On the stability of viscous fluid motions, Arch. Rational Mech. Anal., 3 (1959). | MR | Zbl

[2] S. Rionero, Metodi variazionali per la stabilità asintotica in media in magnetoidrodinamica, Ann. Mat. Pura Appl., 78 (1968). | MR | Zbl

[3] D.D. Joseph, Stability of fluid motion, Springer-Verlag (1976).

[4] G.P. Galdi - S. Rionero, On magnetohydrodynamic motions in unbounded domains: stability and uniqueness, Ann. Mat. Pura Appl., 115 (1977). | MR | Zbl

[5] J.G. Heywood, On stationary solutions of the Navier-Stokes equations as limits of nonstationary solutions, Arch. Rational Mech. Anal., 37 (1970). | MR | Zbl

[6] J.G. Heywood, The exterior nonstationary problem for the Navier-stokes equations, Acta Mat., 129 (1972). | MR | Zbl

[7] G.P. Galdi, Sulla stabilità incondizionata asintotica in media dei moti stazionari idrodinamici e magnetoidrodinamici in domini limitati o meno, Ricerche Mat., 24 (1975). | MR | Zbl

[8] G.P. Galdi, Casi di non validità di una riformulazione del metodo dell'energia, Arch. Rational Mech. Anal., 59 (1975). | MR | Zbl

[9] K. Masuda, On the stability of incompressible viscous fluid motions past objects, J. Math. Soc. Japan, 27 (1975). | MR | Zbl

[11] G.P. Galdi, Variational methods for stability of fluid motions in unbounded domains, Ricerche Mat., 27 (1979). | MR | Zbl

[12] S. Rionero, On the use of weight norms in stability questions on exterior domains, Conf. Seminario Univ. Bari, 157 (1979). | MR | Zbl

[13] J.G. Heywood, The Navier-Stokes equations: on the existence, regularity and decay of solutions, Indiana Univ. Math. Journal, 29 (1980). | MR | Zbl

[14] J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934). | JFM

[15] O.A. Ladyzhenskaya, The mathematical theory of viscous incompressible flow, New York, Gordon O Breach (1969). | MR | Zbl

[16] J.G. Heywood, A uniqueness theorem for nonstationary Navier-Stokes flow past an obstacle, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 6 (1979). | Numdam | MR | Zbl

[17] R.A. Adams, Sobolev spaces, Acad. Press, New York (1975). | Zbl

[18] A. Friedmann, Partial differential equations, Holt, Rinehart and Winston, Inc. (1969). | MR | Zbl

[19] G.P. Galdi, Introduzione alla teoria della stabilità in fluidodinamica, « V Scuola Estiva » di Fisica Matematica of G.N.F.M. (C.N.R.), Ravello 1980 - Montecatini 1981.

[20] J.L. Lions - E. Magenes, Nonhomogeneous boundary value problems and applications I, Springer -Verlag, New York (1972). | Zbl

[21] J.J. Dudis - S.H. Davis, Energy stability of the buoyancy boundary layer, J. Fluid Mech., 47 (1971). | Zbl

[22] J.J. Dudis - S.H. Davis, Energy stability of the Ekman boundary layer, J. Fluid Mech., 47 (1971). | Zbl

[23] G.P. Galdi - B. Straughan, An immediate connection between linear and nonlinear stability via an appropriate choise of measure: application to convection problems, to appear.

[24] G.P. Galdi, Some properties of steady solutions to the Navier-Stokes equations in unbounded domains, Conf. Seminario Fisico-Matematico « Dinamica dei continui e dei gas ionizzati », Trieste (1981).

[25] R. Finn, On the exterior stationary problem for the Navier-Stokes equations, and associated perturbation problems, Arch. Rational Mech. Anal., 19 (1965). | MR | Zbl

[26] V.A. Solonnikov, Estimates for solutions of nonstationary Navier-Stokes equations, Journal of Soviet Mathematics, 8 (1977). | Zbl

[27] G. Prodi, Teoremi di tipo locale per il sistema di Navier-Stokes e stabilità delle soluzioni stazionarie, Rend. Sem. Mat. Univ. Padova, 32 (1962). | Numdam | MR | Zbl

[28] J. Serrin, The initial value problem for the Navier-Stokes equations, Proc. Symp. Nonlinear Problems (Madison, Wis., 1962), Univ. of Wisconsin Press, Madison, Wis. (1963). | MR | Zbl

[29] J.G. Heywood, On uniqueness questions in the theory of viscous flow, Acta Mathematica, 136 (1976). | MR | Zbl